Anadin Original Aspirin & Caffeine Dual Action Tablets 16’s
Original price was: £2.03.£1.59Current price is: £1.59.
Dual action formula to effectively relieve your headache.
- Description
- Reviews (0)
Description
Description
Anadin Original Aspirin & Caffeine Dual Action Tablets works effectively to relieve your headache. It has a dual action formula. The aspirin works to target the source of pain while the caffeine helps to speed up and enhance the pain relief effect.
Anadin Original Aspirin & Caffeine Dual Action Tablets also provide effective relief from mild to moderate pain including headache, migraine, sharp nerve pain (neuralgia), toothache, sore throat, period pains and aches and pains, symptomatic relief of sprains, strains, rheumatic pain, nerve pain of the lower back or legs (sciatica), lower back pain (lumbago), chronic muscle pain, sometimes with tiredness and skin sensitivity (fibrositis), muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.
Suitable for
It is suitable for adults, the elderly and young persons aged over 16.
How to use
Do not give to children under 16 years unless on the advice of a doctor. There is a possible association between aspirin and Reye’s syndrome when given to children.
Adults, the elderly and young persons aged over 16: Take 1 or 2 tablets up to 6 times a day, as required. Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose.
The minimum effective dose should be used for the shortest time necessary to relieve symptoms.
Do not take more than 12 tablets in any 24 hour period.
DO NOT EXCEED THE STATED DOSE.
Hazards and Cautions
Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Possible side effects
Stomach ulceration or perforation: Symptoms could include severe abdominal pain, vomiting blood, blood in the faeces (stools/motions) or passing black stools. Severe allergic reactions: Symptoms could include difficulty breathing, skin rash or swollen facial features. Breathing problems: Wheezing and breathing difficulties may be triggered in patients suffering from or with a previous history of asthma.
Storage
Do not store above 25°C.
Keep out of the reach and sight of children.
Active ingredients
Each tablet contains 325mg of Aspirin and 15mg of Caffeine.
Reviews
There are no reviews yet.